MathSciNet Relay Station
MathSciNet bibliographic data
MR616797 (83i:35149) 35Q20 (14K25 58F07)
Dubrovin, B. A. Theta-functions and nonlinear equations. (Russian) With an appendix by I. M. Krichever. Uspekhi Mat. Nauk 36 (1981), no. 2(218), 11–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement